Some non-linear evolution equations
Bulletin de la Société Mathématique de France, Volume 93 (1965), p. 43-96
@article{BSMF_1965__93__43_0,
     author = {Lions, Jacques-Louis and Strauss, Walter A.},
     title = {Some non-linear evolution equations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {93},
     year = {1965},
     pages = {43-96},
     doi = {10.24033/bsmf.1616},
     zbl = {0132.10501},
     mrnumber = {33 \#7663},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1965__93__43_0}
}
Lions, Jacques-Louis; Strauss, W.A. Some non-linear evolution equations. Bulletin de la Société Mathématique de France, Volume 93 (1965) pp. 43-96. doi : 10.24033/bsmf.1616. http://www.numdam.org/item/BSMF_1965__93__43_0/

[1]Aubin (J.-P.). - Un théorème de compacité, C. R. Acad. Sc. Paris, t. 256, 1963, p. 5042-5044. | MR 27 #2832 | Zbl 0195.13002

[2]Browder (F. E.). - Nonlinear elliptic boundary value problems, Bull. Amer, math. Soc., t. 69, 1963, p. 862-874. | MR 27 #6048 | Zbl 0127.31901

[3]Browder (F. E.). - Strongly nonlinear parabolic boundary value problems (to appear). | Zbl 0143.33501

[4]Browder (F. E.). - Non-linear equations of evolution, Annals of Math (to appear). | MR 173960 | Zbl 0127.33602

[5]Dionne (P. A.). - Sur les problèmes de Cauchy hyperboliques bien posés, J. Anal. math., Jérusalem, t. 10, 1962-1963, p. 1-90. | MR 150475 | MR 27 #472 | Zbl 0112.32301

[6]Hopf (E.). - Ueber die Anfangswertaufgabe für die hydrodynamischen Grund-gleichungen, Math. Nachr., t. 4, 1951, p. 213-231. | MR 50423 | MR 14,327b | Zbl 0042.10604

[7]Jörgens (K.). - Das Anfangswertproblem im Grossen für eine Klasse nicht-linearer Wellengleichungen, Math. Z., t. 77, 1961, p. 295-308. | MR 130462 | Zbl 0111.09105

[8]Leray (J.). - Hyperbolic differential equations. - Princeton, 1952 (multigraphié). | MR 63548

[9]Lions (J. L.). - Équations différentielles opérationnelles. - Berlin, Springer, 1961. (Grundlehren der mathematischen Wissenschaften, 111). | MR 153974 | Zbl 0098.31101

[10]Lions (J. L.). - Quelques remarques sur les équations différentielles opérationnelles du 1er ordre, Rend. Semin. mat. Padova, t. 33, 1963, p. 213-225. | Numdam | Zbl 0117.10201

[11]Lions (J. L.) et Magenes (E.). - Problèmes aux limites non homogènes, III, Ann. Scuola Norm. Sup. Pisa, t. 15, 1961, p. 311-326. | Numdam | MR 25 #4351 | Zbl 0115.31302

[12]Lions (J. L.) et Prodi (G.). - Un théorème d'existence et unicité dans les équations de Navier-Stokes en dimension 2, C. R. Acad. Sc. Paris, t. 248, 1959, p. 3519-3521. | MR 21 #7676 | Zbl 0091.42105

[13]Lions (J. L.) et Strauss (W. A.). - Sur certains problèmes hyperboliques non linéaires, C. R. Acad. Sc. Paris, t. 257, 1963, p. 3267-3270. | MR 29 #3905 | Zbl 0117.06303

[14]Minty (G. J.). - Monotone (non-linear) operators in Hilbert space, Duke Math. J., t. 29, 1962, p. 341-346. | MR 29 #6319 | Zbl 0111.31202

[15]Minty (G. J.). - On a “monotonicity” method for the solution of non-linear equations in Banach spaces, Proc. Nat. Acad. Sc. U. S. A., t. 50, 1963, p. 1038-1041. | MR 28 #5358 | Zbl 0124.07303

[16]Nikolskii (S. M.). - On embedding, extension and approximation of differentiable functions, Uspekhi Mat. Nauk., t. 16, 1961, p. 63-114. | MR 26 #6757 | Zbl 0117.29101

[17]Prodi (G.). - Soluzioni periodiche di equazioni a derivati parziali di tipo iperbolico non lineari, Annali di Mat. pura ed appl., t. 42, 1956, p. 25-49. | MR 19,749a | Zbl 0072.10101

[18]Segal (I. E.). - Non-linear semigroups, Annals of Math., t. 78, 1963, p. 339-364. | MR 27 #2879 | Zbl 0204.16004

[19]Segal (I. E.). - The global Cauchy problem for a relativistic scalar field with power interaction, Bull. Soc. math. France, t. 91, 1963, p. 129-135. | Numdam | MR 27 #3928 | Zbl 0178.45403

[20]Sobolevskij (P. E.). - Second-order differential equations in Banach space, Soviet Math. (Doklady), t. 151, 1963, p. 1394-1398. | Zbl 0149.35902

[21]Torelli (G.). - Un complemento ad un teorema di J.-L. Lions sulle equazioni differenziali astratte del secondo ordine (to appear). | Numdam | Zbl 0197.12201

[22]Višik (M. I.). - Strongly elliptic quasi-linear systems of differential equations in divergence form, Trudy Mosk. Mat. Obšč., t. 12, 1963, p. 125-184. | Zbl 0144.36201

[23]Višik (M. I.). - On the solution of boundary-value problems for quasi-linear parabolic equations of arbitrary order, Mat. Sbornik, t. 59, (101), 1962, p. 289-325.

[24]Yamaguti (M.). - On the global solution of the Cauchy problem for some non-linear hyperbolic equations, Mem. Fac. Eng., Kyoto Univ., t. 24, 1962, p. 482-487.

[25]Yamaguti (M.). - On the a priori estimate for solutions of the Cauchy problem for some non-linear wave equations, Kyoto math. J., t. 2, 1962, p. 55-60. | MR 25 #4261 | Zbl 0114.05101

[26]Mizohata (S.) and Yamaguti (M.). - Mixed problem for some semi-linear wave equation, Kyoto math. J., t. 2, 1962, p. 61-78. | MR 26 #489 | Zbl 0114.05102

[27]Kato (T.), (to appear).